Common fixed point theorems for a pair of countably condensing mappings in ordered banach spacesReportar como inadecuado




Common fixed point theorems for a pair of countably condensing mappings in ordered banach spaces - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Journal of Applied Mathematics and Stochastic Analysis - Volume 16 2003, Issue 3, Pages 243-248



Kasubai, Gurukul Colony, Almedpur 413515, Maharashtra, India

National University of Ireland, Department of Mathematics, Galway, Ireland

Florida Institute of Technology, Department of Mathematical Sciences, Melbourne 32901, FL, USA

Received 1 January 2003; Revised 1 June 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper some common fixed point theorems for a pair of multivalued weakly isotone mappings on an ordered Banach space are proved.





Autor: B. C. Dhage, Donal O'Regan, and Ravi P. Agarwal

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados